# SDR YENA2022031400171

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb
- Aircraft serial: 032
- Aircraft time: 41,506 hours, 26,729 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1552, RSW-HPN. 'A/C DIVERTED INTO MCO DUE TO BLEED 2 LEAK, SLIGHT ODOR MID CABIN AND IN COCKPIT. SECURED BLEED PER QRH; PERFORMED OPERATIONAL TEST OF ENGINE 2 BLEED SYSTEM AFTER REPAIR OF PRECOOLER SEAL. CHECKS GOOD IAW AMM 36-11-00. NO ODORS NOTED. SUSPECT ODOR WAS DUE TO LEAK. AIRCRAFT OKAY FOR SERVICE.'
